# SDR CALA2022072001822

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 50,040 hours, 18,278 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Sta 184
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEETCYCLE N/R 9814437 L HORZ. STAB LOWER SKIN HAS A CRACK AT STA 184.70X26.5 AFT OF FWD SPAR THRESHOLD 56000 TOTAL FLIGHT CYCLES REPEAT INSPECTIONS DETAILED FLIGHT CYCLES. VISUAL AND EXTERNAL LOW FREUENCY EDDY CURRENT (LFEC) AT 9000 REF SRM55-10-01-2R -11 REPAIR 11 STEP 5 DO THE INSPECTIONS AS GIVEN IN TABLE 204 REPAIR 11 AND FIGURE 206/REPAIR 11 INSPECTION NR DOES NOT REQUIRE RII OR IDT BUYBACK PER THE GMM. PLEASE DOWNGRADED RII. THIS IS NOT AN RII ITEM. DOWNGRADE THIS NR AS NON-RII OR IDT. REPETITIVE DVI AND LFEC EVERY 9000 FLT CYCLES THRESHOLD 56000 5510-10-01-2R REPAIR 11 FLT CYCLES CRACK WAS APPROXIMATLY.5 INCH AND REPAIRED REF SRM REF SRM 5510-10-01-2R STEP 5 FOR ALL REPAIRS DO THE INSPECTIONS AS GIVEN IN TABLE 204/REPAIR 11 AND FIGURE 206 /REPAIR11 TOMC APPROVED FOR ALL REPAIRS, DO THE INSPECTIONS AS GIVEN IN TOMC-APPROVAL FROM SC1ELBYC COMMENT TABLE 204/REPAIR 11 AND FIGURE 206/REPAIR 11 . TABLE 204. PERFORM REPEAT INSPECTIONS EVERY 9000 CYCLES AND PERMANENT REPAIR AT 56000 TOTAL FLIGHT CYCLES DIP 55-DIP NO ACCESS TO FLEET CYCLE LP, NEED DIMENSIONS OF CRACK AND WHICH REPAIR WAS PERFORMED INSPECTION THRESHOLD 56000 FLIGHT CYCLES AND REPEAT EVERY 9000 INSPECTION THRESHOLD 56000 TOTAL FLIGHT CYCLES AND REPEAT EVERY REVIEWED FLIGHT CYCLES FOR DETAILED VISUAL AND EXTERNAL LFEC 9000 FLIGHT CYCLES FOR DETAILED VISUAL AND EXTERNAL LFEC QC REVIEWED RIR : 9000 F/C T/A : 56000 TAFC.......JM/U366569 RECORDS UPDATE...........JM/U366569
